# SDR GTIA2021110836103

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 8,574 hours, 3,660 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S IN AFT GALLEY REPORTED A WET SOCK SMELLON DESCENYT THROUGH FL240. SHUT DOWN PACK 2 PER QRM. SMELL DISSIPATED.-PER TSM 05-50-00. CONFIRMED ODOR FROM #2 PACK, RAN APU WITH PACK # 1, NO SMELL. REF LOPAGE 28574597-02 FOR CORRECTIVE ACTION.
